# SDR CALA9801292

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 848-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FLOORBEAM SUPPORT BRACE AT STA 848, BL 0  AND A 2 INCH CRACK WAS FOUND IN SUPPORT BRACE AT STA 1110 TO 1130, LBL 36.  THE SUPPORTS WERE REMOVED IAW SRM 51-10-1.  NEW SUPPORTS WERE FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-6, AND 51-40-5.
